# SDR 97FDEA00067

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65198613
- Condition: Corroded
- Location: Bs 330-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0704 018 WHILE WORKING NR 0083 FOUND LOWER FLANGE OF LT LOWER NOSE ANGLE TO BE CORRODED AROUND NUTPLATE HOLES BS 330 TO 350.  *S/D*  LT LOWER NOSE ANGLE AND TEE ANGLE WERE FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED NOSE ANGLE AND TEE ANGLE PER FED-EX BAC 6518415.
